# SDR SWIA201440205

- Difficulty date: November 14, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Delaminated
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ACM DUCT IS DELAMINATED AND HAS LOOSE LOUVERS,  R & R THE RT RAM AIR EXHAUST DUCT, AMM AND REO.
